{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2024,9,6]],"date-time":"2024-09-06T02:09:54Z","timestamp":1725588594709},"reference-count":0,"publisher":"National Library of Serbia","issue":"Suppl. 3","license":[{"start":{"date-parts":[[2008,1,1]],"date-time":"2008-01-01T00:00:00Z","timestamp":1199145600000},"content-version":"unspecified","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by-nc\/4.0\/"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Srp Arh Celok Lek","SRP ARH CELOK LEK","SRP ARK CELOK LEK","SRPSKI ARHIV CELOKUP"],"published-print":{"date-parts":[[2008]]},"abstract":"<jats:p>INTRODUCTION. Intracranial haemorrhage (ICH) is one of serious haemorrhagic\n   syndromes among haemophilic patients and the potential cause of death.\n   However, extensive use of coagulation factor concentrates can provoke the\n   development of antibodies, i.e. inhibitors. Recombinant activated factor VII\n   (rFVIIa) has been successfully used in treating haemorrhage in A or B\n   haemophilic patients with inhibitors. CASE OUTLINE. A 31-year old patient was\n   hospitalized at the local Clinical Centre to be prepared for dental surgery.\n   His initial level of inhibitor was two Bethesda units. His condition\n   deteriorated abruptly during hospitalization with signs of drowsiness and\n   dysphasia. The initial CT of endocranium demonstrated haemorrhagic content.\n   The patient received emergency treatment of 90 ?g\/kg\/2h rFVIIa (NovoSeven)\n   twice. The following day, after the first signs of ICH appeared, the patient\n   developed tonic-clonic seizures characterized as epilepsy, which requiring\n   antioedematous and anticonvulsive therapy. During the seizure, the patient\n   bit his tongue, which resulted in massive bleeding from the wound and\n   haematoma formation at the oral cavity floor. The first signs of resolution\n   of ICH appeared three days after the first epileptic attack, and after\n   following 11 days all signs completely withdrew. The patient received 29\n   doses of rFVIIa every 2 hours until the first signs of resolution of ICH and\n   until bleeding from the injured tongue stopped. In the meantime, the patient\n   had an episode of massive haematuria, which was successfully stopped with\n   three doses of rFVIIa, 4.8 mg each. The titer of inhibitors was in the range\n   of up to 26 units during hospitalization. The total dose of rFVIIa\n   administered for treating ICH, tongue lesion, and haematuria was 153.6 mg.\n   The patient also received 1mg\/kg of prednisone for three weeks for\n   eradication of the inhibitors, and afterwards the dose was reduced to 0.5\n   mg\/kg for the following month. CONCLUSION. If there is suspicion of ICH in\n   haemophilic patients, it is necessary to administer replacement treatment,\n   and if haemophilia with inhibitor is in question, as in our patient,\n   immediate administration of rFVIIa is necessary followed by diagnostic\n   procedures and the verification of ICH to determine further treatment and the\n   dosage of rFVIIa, with clinical monitoring using radiological imaging.<\/jats:p>","DOI":"10.2298\/sarh08s3218a","type":"journal-article","created":{"date-parts":[[2015,8,6]],"date-time":"2015-08-06T11:24:37Z","timestamp":1438860277000},"page":"218-221","source":"Crossref","is-referenced-by-count":1,"title":["Application of recombinant activated factor VII in treatment of intracranial haemorrhage in haemophilic patient with inhibitor"],"prefix":"10.2298","volume":"136","author":[{"given":"Darko","family":"Antic","sequence":"first","affiliation":[{"name":"Clinical Centre of Serbia, Institute of Haematology, Belgrade"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Ivo","family":"Elezovic","sequence":"additional","affiliation":[{"name":"Clinical Centre of Serbia, Institute of Haematology, Belgrade"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Nada","family":"Suvajdzic","sequence":"additional","affiliation":[{"name":"Clinical Centre of Serbia, Institute of Haematology, Belgrade"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Milena","family":"Todorovic","sequence":"additional","affiliation":[{"name":"Clinical Centre of Serbia, Institute of Haematology, Belgrade"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Jelena","family":"Bila","sequence":"additional","affiliation":[{"name":"Clinical Centre of Serbia, Institute of Haematology, Belgrade"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Marija","family":"Mitrovic","sequence":"additional","affiliation":[{"name":"Clinical Centre of Serbia, Institute of Haematology, Belgrade"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Nebojsa","family":"Andjelkovic","sequence":"additional","affiliation":[{"name":"Clinical Centre \u201cKragujevac\u201d, Haematology Department, Kragujevac"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"1078","container-title":["Srpski arhiv za celokupno lekarstvo"],"original-title":[],"language":"en","deposited":{"date-parts":[[2023,5,29]],"date-time":"2023-05-29T10:27:10Z","timestamp":1685356030000},"score":1,"resource":{"primary":{"URL":"https:\/\/doiserbia.nb.rs\/Article.aspx?ID=0370-817908218A"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2008]]},"references-count":0,"journal-issue":{"issue":"Suppl. 3","published-print":{"date-parts":[[2008]]}},"URL":"https:\/\/doi.org\/10.2298\/sarh08s3218a","relation":{},"ISSN":["0370-8179","2406-0895"],"issn-type":[{"value":"0370-8179","type":"print"},{"value":"2406-0895","type":"electronic"}],"subject":[],"published":{"date-parts":[[2008]]}}}